# SDR CA131122002

- Difficulty date: November 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,302 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Part number: MS28884A4
- Condition: Failed
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR UNIT RECENTLY HAD ISSUE WITH RT TYPE 1 EMERGENCY EXIT ON ACFT, WHERE DOOR DIDN`T PROPERLY SEAL.  AFTER INVESTIGATION,  FOUND THAT THE PROBLEM WAS CAUSE BY THE CHECK VALVE, THAT KEEPS THE DOOR SEAL PRESSURIZED WHILE THE ACFT IS ON THE GROUND AND THE HEATER PAD 83070004-001 THAT PREVENT THAT CHECK VALVE TO FREEZE.   THE COMPANY HAS INITIATED A FLEET INSPECTION AS A RESULT OF THIS FINDING.
